# SDR SWAA2022052697417

- Difficulty date: April 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tie Clip
- Part number: 141A1110
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2022-207141 / [01] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV: -. ;[02] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV: -. SEE INDIVIDUAL SING-OFF BELOW. RII;[03] CORRECTED STEP 1.REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW SRM B737-700 51-10-02; SRM B737-700 51-40-02 AND DWG 141A1110 SHEET 18 REV: -. ;[04] CORRECTED STEP 2. REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW SRM B737-700 51-10-02; SRM B737-700 51-40-02 AND DWG 141A1110 SHEET 18 REV: -.
